# SDR ABXA20140915317

- Difficulty date: September 15, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 55,716 hours, 43,372 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 313T1355181
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PYLON & STRUT AREA WHERE PANEL 437DB ATTACHES INSIDE LOWER ATTACH ANGLES ON LT & RT SIDES CRACKED.  R & R IAW SRM 51-70-011 & SRM 51-20-01 MATERIAL 2024-T3- .071 OI-0050130.  CRACKED 0.5, PN 313T1355-181, PART NAME WEB, SN NSN, NAC STATION 400.59 TO 410.59.  ACFT WAS GNDED.
